# SDR DJSR20150930001

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: General aviation
- Aircraft: N471FL
- Make and model: Amd FALCON20
- Aircraft serial: 163
- Aircraft time: 16,623 hours, 14,154 cycles
- Engine: Ge CF7002D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 5053T23P01
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF OIL PRESSURE ON NR 1 ENGINE.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN. GARLOC SEAL FAILURE CAUSING LOSS OF OIL QUANTITY AND LOSS OF OIL PRESSURE.
